# SDR AALA202507089544

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 81,783 hours, 33,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3017
- Condition: Faulted
- Location: Zone 200
- Part time: 77,180 hours, 32,080 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROW 26ABC SEAT MOUNTED EMERGENCY LIGHT IS INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) IAW AMM 33-51-38.
